Mots-clés : Lebesgue measure.
@article{MZM_2010_88_1_a6,
author = {A. A. Talalyan},
title = {Differentiation with {Respect} to {Random} {Binary} {Nets} and {Uniqueness} of {Multiple} {Trigonometric} {Series}},
journal = {Matemati\v{c}eskie zametki},
pages = {78--96},
year = {2010},
volume = {88},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_2010_88_1_a6/}
}
A. A. Talalyan. Differentiation with Respect to Random Binary Nets and Uniqueness of Multiple Trigonometric Series. Matematičeskie zametki, Tome 88 (2010) no. 1, pp. 78-96. http://geodesic.mathdoc.fr/item/MZM_2010_88_1_a6/
[1] A. Zigmund, Trigonometricheskie ryady, v. 1, Mir, 1965 | MR | Zbl
[2] V. G. Chelidze, Nekotorye metody summirovaniya dvoinykh ryadov i dvoinykh integralov, Izd-vo Tbilissk. un-ta, Tbilisi, 1977 | MR | Zbl
[3] A. A. Talalyan, “O edinstvennosti kratnykh trigonometricheskikh ryadov i garmonicheskikh funktsii”, Dokl. RAN, 294:4 (1987), 796–799 | MR | Zbl
[4] V. A. Skvortsov, A. A. Talalyan, “Nekotorye voprosy edinstvennosti kratnykh ryadov po sisteme Khaara i trigonometricheskoi sisteme”, Matem. zametki, 46:2 (1989), 104–113 | MR | Zbl
[5] A. A. Talalyan, “O edinstvennosti i integriruemosti kratnykh trigonometricheskikh ryadov”, Matem. zametki, 86:5 (2009), 761–775 | MR | Zbl
[6] J. Bourgain, “Spherical summation and uniqueness of multiple trigonometric series”, Internat. Math. Res. Notices, 1996, no. 3, 93–107 | DOI | MR | Zbl
[7] J. M. Ash, G. Wang, “Some spherical uniqueness theorems for multiple trigonometric series”, Ann. of Math. (2), 151:1 (2000), 1–33 | DOI | MR | Zbl
[8] B. Connes, “Sur les coefficients des séries trigonométriques convergentes sphériquement”, C. R. Acad. Sci. Paris Sér. A, 283:4 (1976), 159–161 | MR | Zbl